# SDR ASAA12911346

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 31,788 hours, 12,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 438-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT LOWER WEB FROM STA 438 TO STA 495 STR 25R BL 35R HAS CORRODED AROUND SEVERAL FASTENER HOLES.  REMOVED CORROSION AND CHECKED LIMITS.  ORIGINAL THICKNESS IS .045 REMAINING IS .035 .010 WAS REMOVED.  FOUND TO BE OUT OF LIMITS REF SRM 53-30-15. REMOVED AND REPLACED WEB REF SRM 51-40-02 AND DWG 143A8122 REV D.
